# SDR SWAA2023041124770

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 16,456 hours, 8,170 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY CRACKED ON SUPPORT FITTING.<[01] REMOVED DAMAGED #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY . PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW STRUT FAIRING PER SRM 51-40-05.
